Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online
Ask a Urologist   »  

Pain in head of penis, taken Cipro and Humarai injection. Prostate exam tender, discharge on genital exam

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
Pain in head of penis that won't go away even with medication.
UA and prostate exam wasn't done until I had done 10 days of Cipro. I called my PCP and due to being on Humarai he put me on Cipro. Things got worse after my Humaria injection so he sent me to the Urlogist.
He of couse didn't find any bacteria in my urine he said probably due the Cipro. The prostate exam was tender. He also got a discarge upon exam of the gentils.

I just finihsed the z pack but am still having the burning in the head of my penis
Posted Fri, 21 Sep 2012 in Urinary and Bladder Problems
 
 
Answered by Dr. Ram Choudhary 1 hour later
Hi XXXXXXX
Welcome to Healthcare Magic!
Pain at the tip of penis is suggestive of ureteric and bladder pathology.
There is inflammation there, it may be due to small stone or local infections which have been missed out earlier.
I would advise you to repeat the whole thing.
Please get a CBC, RFT, Urine examination and culture/sensitivity, Gram stain and cultures of prostatic discharges, and an ultrasound of prostate.
Then with the reports it would be possible to manage your trouble in holistic ways.
I hope this advise would be helpful for you.
Above answer was peer-reviewed by
 
Follow-up: Pain in head of penis, taken Cipro and Humarai injection. Prostate exam tender, discharge on genital exam 21 hours later
I was wondering if I should contact my urologist again since I finished my z pack and am still having some symptoms. They are improving but still having some minor issues.
Afriad my next humaria injections to set things off again like it did the last time. However, I had only done 10 days of Cipro at 500mg X2.
 
 
Answered by Dr. Ram Choudhary 7 hours later
Hi XXXXXXX
Welcome back to Healthcare Magic Physician's Desk!
You had Cipro for 10 days and could have taken for 15days but once the continuity is broken you can not continue other 5days now, it produces resistance in bacteria.
Z Pack was okay.
Humira reduces resistance to infections, please consult your physician to switch over to auxiliary treatments for Crohn for about 6months- you can resume it once you get rid of the inflammation.
Please get the investigations advised by me earlier, you would get important clues to the problem.
Wish you a great health!
Above answer was peer-reviewed by
 
Follow-up: Pain in head of penis, taken Cipro and Humarai injection. Prostate exam tender, discharge on genital exam 14 hours later
How do i go about getting these stuides ordered. I see the urologist in 20 days for a followup.
 
 
Answered by Dr. Ram Choudhary 8 hours later
Hi XXXXXXX
Welcome back to Healthcare Magic Physician's Desk!
I have no idea of the healthcare at your place but in most countries the best way is to get it through consultation with a local General Practitioner.
They are helpful as a ready reference and evaluation also.
Wish you a great health!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor